# SDR 08FDEA02014

- Difficulty date: May 28, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083817
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, AT BS 1130 FLOORBEAM LOWER FLANGE, UPPER SURFACE CORRODED, BETWEEN LBL 22 AND LBL 35.  REMOVED LOWER LT EXISTING T-CAP REPAIR, REF SRM 51-30-2.  FABRICATED NEW T-CAP AND SPLICE ANGLES AND STRAP, REF SRM 53-10-8 FIG 10.  INSTALLED REPAIR PARTS, REF SRM 53-10-8 FIG 10.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
